American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10G05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ronald J. Evans. The octic periodic polynomial . Proc. Amer. Math. Soc. 87 (1983) 389-393. MR 684624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ronald J. Evans. Generalized cyclotomic periods . Proc. Amer. Math. Soc. 81 (1981) 207-212. MR 593458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Kenneth S. Williams. Note on Brewer's character sum . Proc. Amer. Math. Soc. 71 (1978) 153-154. MR 0472725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chungming An. On values of exponential sums . Proc. Amer. Math. Soc. 52 (1975) 131-135. MR 0376561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] S. Ullom. The nonvanishing of certain character sums . Proc. Amer. Math. Soc. 45 (1974) 164-166. MR 0354611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia